# SDR GTIA2023081537416

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 18,833 hours, 8,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 F/A JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R NEW L2 FA FLASHLIGHT IAW AMM 25-60-00 OPS CHECK GOOD. THIS ACTION CLEAN DMI # 3274897-1 PLACARD REMOVED  MOC NOTIFIED
